A remark on $p$-adic $q$-Bernoulli measure
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 39-44
Han Soo Kim, Pil Sang Lim and Taekyun Kim
Kyungpook National University, Kyungpook National University and Kyungpook National University
Keywords : $\Gamma$-function, Bernoulli number, Stivling's formula
MSC numbers : 11M26, 11M06, 10A40, 26A33
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd